# SDR DALA2019081544786

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AWR WORN OUT OF LIMITS. WORN IN WEDGE AREA OUT LIMITS BTW SS 27.19 TO SS 32.19 AND SS 81.19 TO SS 93.19, 142.19 TO 144.19 AT SLAT NR 5. WEDGE AREAS OUT OF LIMITS BTW SS 27.19 TO SS 32.19 AND SS 81.19 TO SS 93.19, 142.19 TO 144.19 AT SLAT NR 5 WERE REPAIRED PER  SRM 57-42-01, REPAIR 6.
